Asymptotic behavior of Markov semigroups on preduals of von Neumann algebras

Ernel'yanov, EY
Wolff, MPH
We develop a new approach for investigation of asymptotic behavior of Markov semigroup on preduals of von Neumann algebras. With using of our technique we establish several results about mean ergodicity, statistical stability, and constrictiviness of Markov semigroups. (c) 2005 Elsevier Inc. All rights reserved.


Nonautonomous Bifurcations in Nonlinear Impulsive Systems
Akhmet, Marat (Springer Science and Business Media LLC, 2020-01-01)
In this paper, we study existence of the bounded solutions and asymptotic behavior of an impulsive Bernoulli equations. Nonautonomous pitchfork and transcritical bifurcation scenarios are investigated. An examples with numerical simulations are given to illustrate our results.
Integral manifolds of differential equations with piecewise constant argument of generalized type
Akhmet, Marat (Elsevier BV, 2007-01-15)
In this paper we introduce a general type of differential equations with piecewise constant argument (EPCAG). The existence of global integral manifolds of the quasilinear EPCAG is established when the associated linear homogeneous system has an exponential dichotomy. The smoothness of the manifolds is investigated. The existence of bounded and periodic solutions is considered. A new technique of investigation of equations with piecewise argument, based on an integral representation formula, is proposed. Ap...
Sturmian comparison theory for linear and half-linear impulsive differential equations
Ozbekler, A.; Zafer, Ağacık (Elsevier BV, 2005-11-30)
In this paper, we investigate Sturmian comparison theory for second-order half-linear differential equations with fixed moments of impulse actions. It is shown that impulse actions may greatly change the behavior of solutions in comparison. Several oscillation criteria are also derived to illustrate the results.
Finite element error analysis for a projection-based variational multiscale method with nonlinear eddy viscosity
John, Volker; Kaya Merdan, Songül; Kindl, Adele (Elsevier BV, 2008-08-15)
The paper presents a finite element error analysis for a projection-based variational multiscale (VMS) method for the incompressible Navier-Stokes equations. In the VMS method, the influence of the unresolved scales onto the resolved small scales is modeled by a Smagorinsky-type turbulent viscosity.
Asymptotic equivalence of differential equations and asymptotically almost periodic solutions
Akhmet, Marat; Zafer, A. (Elsevier BV, 2007-09-15)
In this paper we use Rab's lemma [M. Rab, Uber lineare perturbationen eines systems von linearen differentialgleichungen, Czechoslovak Math. J. 83 (1958) 222-229; M. Rab, Note sur les formules asymptotiques pour les solutions d'un systeme d'equations differentielles lineaires, Czechoslovak Math. J. 91 (1966) 127-129] to obtain new sufficient conditions for the asymptotic equivalence of linear and quasilinear systems of ordinary differential equations. Yakubovich's result [V.V. Nemytskii, VX Stepanov, Qualit...
Citation Formats
E. Ernel’yanov and M. Wolff, “Asymptotic behavior of Markov semigroups on preduals of von Neumann algebras,” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, pp. 749–763, 2006, Accessed: 00, 2020. [Online]. Available: